On nonlinear sentinels for distributed systems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and functional spaces, Tome 192 (1990), pp. 140-145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1990_192_a11,
author = {J.-L. Lions},
title = {On nonlinear sentinels for distributed systems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {140--145},
year = {1990},
volume = {192},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1990_192_a11/}
}
J.-L. Lions. On nonlinear sentinels for distributed systems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and functional spaces, Tome 192 (1990), pp. 140-145. http://geodesic.mathdoc.fr/item/TM_1990_192_a11/